# SDR CALA2022072501877

- Difficulty date: July 25, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737
- Aircraft serial: 28936
- Aircraft time: 69,282 hours, 24,388 cycles
- System (JASC): 2200 · Auto Flight System
- Part: None
- Part number: NA
- Condition: Faulty
- Location: Na
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A AUTOPILOT WOULD NEVER ENGAGE B A/P WOULD ENGAGE FOR A  SECOND AND FAIL .SYSTEM SUSPECTS FAULTY ELEVATOR AUTOPILOT PRESSURE ENGAGE BUTTONS. REPLACED ELEVATOR A/P PRESSURE SWITCH, NO HELP. REPLACED ELEVATOR POSITION SENSOR M929 CAPABILITY.OPS CKS GOOD.
